# SDR ASAA2023110646064

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 4,066 hours, 1,179 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Dirty
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI ON APU FOUND BYPASS INDICATOR POPPED ON LUBE FILTER ELEMENT. GROUNDED - YES. REMOVED & REPLACED APU LUBE FILTER ELEMENT & RESET BYPASS INDICATOR. OPS CHECK GOOD. NO LEAKS FOUND. REF AMM 49-91-12-400-801 SEAMC NOTIFIED.
